A Case of Granuloma Annulare Associated with Secukinumab Use

Abstract

Granuloma annulare (GA) is a benign inflammatory dermatosis characterized clinically by dermal papules and annular plaques. The pathogenesis of GA is not well understood, although it is thought to result from a delayed-type hypersensitivity reaction in which inflammatory cells elicit connective tissue degradation. This condition has been seen following the use of several drugs, including tumor necrosis factor-alpha (TNF-α) inhibitors, which paradoxically have also been reported to treat GA. We report the case of a patient who developed GA in association with secukinumab, an interleukin-17A antagonist, and discuss its implications for our understanding of the pathogenesis of GA.

DOI: 10.1155/2017/5918708

2 Figures and Tables

Cite this paper

@inproceedings{Bonomo2017ACO, title={A Case of Granuloma Annulare Associated with Secukinumab Use}, author={Lauren Bonomo and Sara Ghoneim and Jacob Levitt}, booktitle={Case reports in dermatological medicine}, year={2017} }